# SDR 08FDEA02578

- Difficulty date: June 30, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69459473
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, CORROSION ON TIE FITTING STA 337 EXTERIOR, LBL17 INCH.  BELOW LANDING GEAR SUPPORT BEAM TO DRAG BRACE FITTING.  REMOVED AND REPLACED TIE FITTING STA 337 LBL17 BELOW NOSE LANDING GEAR DRAG BRACE FITTING SUPPORT BEAM REF SRM 51-30-2 PG'S 8-9 AND 13-14.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
